# SDR AALA2009060400011

- Difficulty date: June 4, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 28,402 hours, 13,721 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING DESCENT HAD NO THROTTLE CONTROL.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE ENGINE FUEL CONTROL AND PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
